MathSciNet Relay Station
MathSciNet bibliographic data
MR1062835 (92e:28010) 28D05 (22D40)
Robinson, E. Arthur, Jr. The maximal abelian subextension determines weak mixing for group extensions. Proc. Amer. Math. Soc. 114 (1992), no. 2, 443–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement